On some regularities in dynamic response of cyclic periodic structures

T. Krzyzynski, K. Popp, W. Sextro, Chaos, Solitons \& Fractals 11 (2000) 1597–1609.

Download
No fulltext has been uploaded.
Journal Article | English
Author
; ;
Abstract
The paper deals with cyclic periodic structures modelling bladed disk assemblies of blades with friction elements for vibration damping. These elements placed between adjacent blades reduce the vibration amplitudes by means of dry friction resulting from centrifugal forces acting on the elements and relative displacements of the blades. However, the application of these friction elements results in an additional dynamical coupling which together with mistuning of some system parameters (e.g., blade eigenfrequency or contact parameters) may cause localization of vibration. In the present paper a linear approximation of such a system is investigated. The structure composed of cyclic periodic cells modelled each as a clamped-free beam interacting with each other by means of viscoelastic elements of complex stiffness is applied for dynamic system analysis. In case of free vibrations as well as in case of steady-state dynamic response to a harmonic pressure field, a perfect periodic structure and the structures with periodically mistuned parameters (blade eigenfrequencies and contact parameters) are studied. Some regularities in the dynamic response of the systems with mistuning have been noticed. Despite the fact that only a linear approximation has been used, the results and conclusions can be applied for models which describe the blade interaction in a nonlinear way.
Publishing Year
Journal Title
Chaos, Solitons \& Fractals
Volume
11
Issue
10
Page
1597 - 1609
ISSN
LibreCat-ID

Cite this

Krzyzynski T, Popp K, Sextro W. On some regularities in dynamic response of cyclic periodic structures. Chaos, Solitons \& Fractals. 2000;11(10):1597-1609. doi:10.1016/S0960-0779(99)00080-6
Krzyzynski, T., Popp, K., & Sextro, W. (2000). On some regularities in dynamic response of cyclic periodic structures. Chaos, Solitons \& Fractals, 11(10), 1597–1609. https://doi.org/10.1016/S0960-0779(99)00080-6
@article{Krzyzynski_Popp_Sextro_2000, title={On some regularities in dynamic response of cyclic periodic structures}, volume={11}, DOI={10.1016/S0960-0779(99)00080-6}, number={10}, journal={Chaos, Solitons \& Fractals}, author={Krzyzynski, Tomasz and Popp, Karl and Sextro, Walter}, year={2000}, pages={1597–1609} }
Krzyzynski, Tomasz, Karl Popp, and Walter Sextro. “On Some Regularities in Dynamic Response of Cyclic Periodic Structures.” Chaos, Solitons \& Fractals 11, no. 10 (2000): 1597–1609. https://doi.org/10.1016/S0960-0779(99)00080-6.
T. Krzyzynski, K. Popp, and W. Sextro, “On some regularities in dynamic response of cyclic periodic structures,” Chaos, Solitons \& Fractals, vol. 11, no. 10, pp. 1597–1609, 2000.
Krzyzynski, Tomasz, et al. “On Some Regularities in Dynamic Response of Cyclic Periodic Structures.” Chaos, Solitons \& Fractals, vol. 11, no. 10, 2000, pp. 1597–609, doi:10.1016/S0960-0779(99)00080-6.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar